Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Day 8, new dosage?

Posted by Tweek on June 16, 2004, at 15:37:10

In reply to Re: New Lex user nicko, posted by LynneDa on June 14, 2004, at 9:51:43

Well, I'm finally on Day 8 (actually day 7, switched from evening to morning dose, but close enough), and starting to feel "funny" again. I had a good weekend, no funny feelings, but last night I started getting moody and just feeling strange. Woke up from weird dreams feeling agitated (not as bad as before, but enough to ruin my morning). I'm still on 5 mg/day. Is this normal as I keep adjusting to Lex? Or maybe my dosage is too low, even though it's only been a week? I'm seeing a therapist tomorrow, so maybe it's something that will just clear up after a bit of therapy. Been facing issues that had actually brought on the depression/anxiety that caused me to go on the Lexapro, so maybe it's just that. Hmmm...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tweek thread:109458
URL: http://www.dr-bob.org/babble/20040614/msgs/357318.html